# SDR 02FDEA00981

- Difficulty date: December 30, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 33,645 hours, 7,672 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK DAMAGED AT FS 1350.5 X=-47.50.  TRIMMED OUT DAMAGED SEAT TRACK IAW SRM.  FABRICATED SEAT TRACK AND SPLICE HAT IAW SRM.  INSTALLED SEAT TRACK AND SPLICE HAT IAW SRM.
